# SDR ASAA2021100536207

- Difficulty date: October 5, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 1,035 hours, 448 cycles
- System (JASC): 2210 · Autopilot System
- Part: None
- Part number: 2A7220A
- Part serial: 0472
- Condition: Failed
- Location: Tail Cone
- Part time: 1,035 hours, 448 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFCS BITE LIBRARY 35 DUAL TEST SHOWS FAIL MSGS 22-11191 AND 22-11194 MT CMD MON. GROUNDED - YES. REMOVED AND REPLACED MACH TRIM ACTUATOR REF B737-9 AMM 22-11-24/401. OP TEST NORMAL REF AMM 22-11-24/501. DFCS BITE LIBRARY TEST 35 NOW PASSES. IFSAU TEST GOOD REF AMM TASK 22-11-37 & 22-11-00.
